A NONLINEAR STRONG ERGODIC THEOREM FOR FAMILIES OF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS WITH COMPACT DOMAINS

Search this Article

Author(s)

    • NAKAJO K.
    • DEPARTMENT OF MATHEMATICAL AND COMPUTING SCIENCES, TOKYO INSTITUTE OF TECHNOLOGY
    • TAKAHASHI W.
    • DEPARTMENT OF MATHEMATICAL AND COMPUTING SCIENCES, TOKYO INSTITUTE OF TECHNOLOGY

Journal

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 54(2), 301-310, 2001-09-01

References:  9

Codes

  • NII Article ID (NAID)
    10008799287
  • NII NACSIS-CAT ID (NCID)
    AA1150654X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    13460862
  • Data Source
    CJP 
Page Top